ParaSustain

ParaSustain

paracetamol

Manufacturer:

AFT Pharmaceuticals

Distributor:

Delfi Marketing
Full Prescribing Info
Contents
Paracetamol.
Description
ParaSustain Sustained Release Tablet tablets contain 665 mg of paracetamol as the active ingredient.
Excipients/Inactive Ingredients: Microcrystalline cellulose, Povidone, Hypromellose, Starch-pregelatinised, Magnesium stearate, Lactose monohydrate, Titanium dioxide, Polyethylene glycol and Crosscarmellose sodium.
Indications/Uses
ParaSustain Sustained Release Tablets is used for the relief of muscle and joint pain eg, muscular aches and pains, pain of osteoarthritis, rheumatic pain and neuralgia pain. Treatment of mild to moderate pain including headache, migraine, toothache, fever, pain after vaccination, sore throat and symptoms associated with common cold.
Ask the pharmacist or doctor if the patient have any questions about this medicine.
Dosage/Direction for Use
Follow all directions given to the patient by the pharmacist or doctor carefully.
If the patient do not understand the instructions on the box, ask the pharmacist or doctor for help.
How much to use: For adults and children over 12 years of age: 2 tablets swallowed whole, 3 times daily or every 6-8 hours. Do not take more than 6 tablets in 24 hours.
Not recommended for children below 12 years of age.
How to use it: Take with water or other fluid.
Can be taken with or without food.
Do not crush the tablets.
This tablet must not be chewed or sucked as this destroys the sustained release properties.
Doses should be equally spaced throughout the day.
How long to use it: Adults and children aged 12 years and over: For children aged 12-17, do not take for more than 48 hours unless under medical advice.
For adults, do not take for more than a few days at a time unless under medical advice.
Overdosage
If an overdose is taken or suspected, contact the poison information center immediately, or go to the nearest hospital straight away.
Do this even if the patient feel well, because of the risk of delayed, serious liver damage. The patient may need urgent medical attention.
Warnings
This preparation contains Paracetamol.
Do not take any other paracetamol containing medicines at the same time.
Special Precautions
When the patient must not use it: Do not use ParaSustain Sustained Release Tablets if the patient have an allergy to: Any medicine containing paracetamol.
Any of the excipients listed at Description.
Do not use ParaSustain Sustained Release Tablets: After the expiry date printed on the pack or if the packaging is torn or shows signs of tampering.
More frequently than every 6 hours.
If the patient is not sure whether he/she should start using this medicine, talk to the pharmacist or doctor.
Before the patient start to use it: If the patient have any of the following condition, tell the pharmacist or doctor before the patient use ParaSustain Sustained Release Tablets.
Underlying liver disease increases the risk of paracetamol-related liver damage. Seek the pharmacist or doctor advice if the patient, Diagnosed with liver or kidney impairment.
Ask the pharmacist or doctor about using paracetamol if the patient is pregnant or plan to become pregnant, or breastfeeding.
Using other medicines: Tell the pharmacist or doctor if the patient is using any other medicines, including any that the patient get without a prescription from the pharmacy, supermarket or health food shop.
Some medicines and paracetamol may interfere with each other.
The pharmacist and doctor will have more information on medicines to be careful with or avoid while using this medicine.
Things the patient must do: Talk to the pharmacist or doctor if the symptoms do not improve.
The pharmacist or doctor will assess the condition and decide if the patient should continue to take the medicine.
Things the patient must not do: Do not use for more than a few days at a time unless the doctor tells the patient to.
Do not take more than the recommended dose.
Allergy alert: Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters or rash. These could be signs of a serious condition. If these reactions occur, stop use and seek medical assistance right away.
If the patient have had a serious skin reaction with this medicine, do not take it or any products containing paracetamol or acetaminophen again. Doing so could cause the patient to have another serious skin reaction.
Side Effects
Tell the pharmacist or doctor as soon as possible if the patient do not feel well while the patient is using ParaSustain Sustained Release Tablets.
The patient may need medical attention if the patient get some of the side effects.
Cutaneous hypersensitivity reactions including skin rashes, angioedema, Stevens Johnson Syndrome/Toxic Epidermal Necrolysis have been reported.
Stop taking this medicine and tell the doctor or go to Accident and Emergency at the nearest hospital immediately if: The patient experience allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face.
The patient experience any skin rash or reaction. Symptoms of serious skin reactions may include skin reddening, rash, blisters, and separation of the upper surface of the skin from the lower layers. These serious skin reactions are rare, but can occur even if the patient have taken this medicine in the past without any problems.
The patient experience nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
The patient experience mouth ulcer.
The patient have previously experienced breathing problems with aspirin or nonsteroidal anti-inflammatories, and experience a similar reaction with this product.
The patient experience unexplained bruising or bleeding.
The previously mentioned list includes very serious side effects. The patient may need urgent medical attention or hospitalisation.
These side effects are very rare.
Tell the pharmacist or doctor if the patient notice anything that is making the patient feel unwell.
Other side effects not listed previously may also occur in some people.
The patient may report an side effects or adverse drug reactions directly to the National Centre for Adverse Drug Reaction Monitoring by calling Tel: +603-78835490, or visiting the website npra.moh.gov.my [Consumer → Reporting Side Effects to Medicines (ConSERF) or Vaccines (AEFI)].
Storage
Keep the medicine in a cool dry place where the temperature stays below 30°C.
Do not store ParaSustain Sustained Release Tablets or any other medicine in the bathroom or near a sink. Do not leave it on a window sill or in a car.
Heat and dampness can destroy some medicines.
A locked cupboard at least one and a half meters above the ground is a good place to store medicines.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
SR tab (a white to off white, capsule shaped, biconvex, film coated, debossed "ML 77" on one side and plain on other side) 665 mg x 12's, 48's.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in